Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

FORUMS > Ask the Psychiatrist
Replying to Topic: Depakote and breast feeding
Created On 1/11/17 9:24 AM by TBear


Username:
Password:

Remember my login


[ Forget your login information? | Join the forums ]




TBear
Senior Supporter

Posts: 275
Joined: Feb 2012

1/11/17 9:24 AM
User is offline

My daughter is on Depakote for Bipolar and is also nursing a 6 month old. They recently increased the dosage and my daughter called asking if it could cause the baby to have night sweats. She is on Medicaid and so doesn't get answers readily from the prescribing physician
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

1/11/17 9:29 AM
User is offline

Possible.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

FORUMS > Ask the Psychiatrist

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.